# SDR TRAX20800735

- Difficulty date: June 3, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 409.0+128 BULKHEAD VERTICAL STIFFENER BEAM AT LBL 18 CRACKED AT OUTBOARD SIDE LOWER RADIUS APPROX .5 INCH LONG.  REMOVED BRACKET ASSY P/N 601R96611-057 FROM LBL 18 TO LBL 27 POST TO GAIN ACCESS TO AREA CRACKS IAW SRM 51-42-06.  VERTICAL POST REQUIRES REPAIR.  COMPLIED WITH REPAIR OF FS 409.0+128 BULKHEAD VERTICAL STIFFENER AT LBL 18 IAW REO 601R-53-41-056 AND REO 601R-53-41-059.  BRACKET ASSEMBLY REQUIRES REINSTALLED.  REINSTALLED BRACKET ASSEMBLY ON LBL 18 LBL 27 IAW SRM 51-42-06.  ASA RII COMPLIED WITH.  (A)
